Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Virtual Betti numbers of genus 2 bundles

Joseph D Masters

Geometry & Topology 6 (2002) 541–562
Bibliography
1 M D Baker, Covers of Dehn fillings on once-punctured torus bundles, Proc. Amer. Math. Soc. 105 (1989) 747 MR964452
2 M D Baker, Covers of Dehn fillings on once-punctured torus bundles II, Proc. Amer. Math. Soc. 110 (1990) 1099 MR1027087
3 D Gabai, On 3–manifolds finitely covered by surface bundles, from: "Low-dimensional topology and Kleinian groups (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 112, Cambridge Univ. Press (1986) 145 MR903863
4 S P Humphries, Generators for the mapping class group, from: "Topology of low-dimensional manifolds (Proc. Second Sussex Conf., Chelwood Gate, 1977)", Lecture Notes in Math. 722, Springer (1979) 44 MR547453
5 T Kanenobu, The augmentation subgroup of a pretzel link, Math. Sem. Notes Kobe Univ. 7 (1979) 363 MR557309
6 J D Masters, Virtual homology of surgered torus bundles, Pacific J. Math. 195 (2000) 205 MR1781620
7 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology '90 (Columbus, OH, 1990)", Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416
8 J P Otal, Thurston's hyperbolization of Haken manifolds, from: "Surveys in differential geometry, Vol III (Cambridge, MA, 1996)", Int. Press, Boston (1998) 77 MR1677888
9 A W Reid, Arithmeticity of knot complements, J. London Math. Soc. $(2)$ 43 (1991) 171 MR1099096
10 A W Reid, Isospectrality and commensurability of arithmetic hyperbolic 2- and 3–manifolds, Duke Math. J. 65 (1992) 215 MR1150584
11 R F Riley, Parabolic representations and symmetries of the knot $9_ {32}$, from: "Computers in geometry and topology (Chicago, IL, 1986)", Lecture Notes in Pure and Appl. Math. 114, Dekker (1989) 297 MR988702
12 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443
13 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099